Semi-normal log centres and deformations of pairs

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We show that some of the properties of log canonical centres of a log canonical pair also hold for certain subvarieties that are close to being a log canonical centre. As a consequence, we obtain that, in working with deformations of pairs where all the coefficients of the boundary divisor are bigger than 1/2, embedded points never appear on the boundary divisor.

Original languageEnglish (US)
Pages (from-to)191-199
Number of pages9
JournalProceedings of the Edinburgh Mathematical Society
Issue number1
StatePublished - Feb 2014

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • deformation of pairs
  • log canonical centre
  • semi-normality


Dive into the research topics of 'Semi-normal log centres and deformations of pairs'. Together they form a unique fingerprint.

Cite this